MathSciNet Relay Station
MathSciNet bibliographic data
MR1126382 (92i:42018) 42C15
Lemarie-Rieusset, Pierre Gilles Ondelettes vecteurs à divergence nulle. [Divergence-free vector wavelets] C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 5, 213–216.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement